# SDR ASAA2018071425420

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 22,669 hours, 7,456 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT LEFT FMC FAILED WITH VTK DISPLAYED ON CAPTAIN KD ACCOMP FMC FAIL CHECKLIST AND RESTORED NORMAL OPS. LEFT FMC FAILED AGAIN CONTINUED SINGLE FMC. GROUNDED - YES. T/S FMC (LT) (RT) PER 34-61-00-710-801 AMM. OPS. CHECK GOOD. NO FAULTS.
